| Catalog Number |
0375832000 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the tip of the drill remained in the patient which required a revision surgery to remove.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: had to manually retract drill bit probable root cause: inadequate window profile inadequate welding process (i.E.Plasma, inductive, gluing) improper material strength inadequate size selected for the application material brittleness excessive force applied by the user incorrect rfid tag the reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.
Event or Problem Description